| Model Number |
88861962-62 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a hernia procedure, when suturing, one suture magnetized to the needle and the other tip of the needle broke off.They opened another suture to complete the case.